RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2014, Volume 48, Issue 3, Pages 14–23 (Mi faa3149)  

This article is cited in 1 scientific paper (total in 1 paper)

Zero Modes for the Quantum Liouville Model

L. D. Faddeevab

a Saint Petersburg State University
b St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences

Abstract: The problem of identification of zero modes for the quantum Liouville model is discussed and the corresponding Hilbert space representation is constructed.

Keywords: Liouville model, zero modes, conformal field theory, quantum dilogarithm

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00570-а
11-01-12037-офи_м
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/faa3149

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2014, 48:3, 166–174

Bibliographic databases:

UDC: 517.9
Received: 13.01.2014

Citation: L. D. Faddeev, “Zero Modes for the Quantum Liouville Model”, Funktsional. Anal. i Prilozhen., 48:3 (2014), 14–23; Funct. Anal. Appl., 48:3 (2014), 166–174

Citation in format AMSBIB
\Bibitem{Fad14}
\by L.~D.~Faddeev
\paper Zero Modes for the Quantum Liouville Model
\jour Funktsional. Anal. i Prilozhen.
\yr 2014
\vol 48
\issue 3
\pages 14--23
\mathnet{http://mi.mathnet.ru/faa3149}
\crossref{https://doi.org/10.4213/faa3149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3494717}
\zmath{https://zbmath.org/?q=an:1308.81153}
\elib{http://elibrary.ru/item.asp?id=22834183}
\transl
\jour Funct. Anal. Appl.
\yr 2014
\vol 48
\issue 3
\pages 166--174
\crossref{https://doi.org/10.1007/s10688-014-0058-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342060400002}
\elib{http://elibrary.ru/item.asp?id=23994846}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908076383}


Linking options:
  • http://mi.mathnet.ru/eng/faa3149
  • https://doi.org/10.4213/faa3149
  • http://mi.mathnet.ru/eng/faa/v48/i3/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. È. Derkachev, L. D. Faddeev, “Remark on the reflection coefficient in the Liouville model”, Theoret. and Math. Phys., 192:2 (2017), 1129–1133  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:371
    Full text:91
    References:53
    First page:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020